Volume 22, Issue 3
Computation of Hyperspherical Bessel Functions.

Thomas Tram

10.4208/cicp.OA-2016-0071

Commun. Comput. Phys., 22 (2017), pp. 852-862.

Preview Full PDF BiBTex 94 399
  • Abstract

In this paper we present a fast and accurate numerical algorithm for the computation of hyperspherical Bessel functions of large order and real arguments. For the hyperspherical Bessel functions of closed type, no stable algorithm existed so far due to the lack of a backwards recurrence. We solved this problem by establishing a relation to Gegenbauer polynomials. All our algorithms are written in C and are publicly available at Github [https://github.com/lesgourg/class_public]. A Python wrapper is available upon request.

  • History

Published online: 2017-09

  • Keywords

  • AMS Subject Headings

  • Cited by